# SDR AALA20111123TUL13

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 65,490 hours, 23,026 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WHEEL WELL CENTER BULKHEAD STATION 1090, 17 INCHES ABOVE KEEL BEAM.  INSTALLED DOUBLER PER EA B757-53-020485.
